Skip to content Skip to navigation

Faculty

Huibin Chen Lecturer

Bio: 

Educational Background

 

  • PhD, School of Mathematical Sciences, Nankai University (2018)
  • BA, School of Mathematical Sciences, Nanjing Normal University (2013)

 

Research

 

Research Interests

Lie theory and differential geometry

 

Journal Articles

[1] Zhang Bo, Chen Huibin and Tan Ju, New non-naturally reductive Einstein metrics on SO(n). Internat. J. Math. 29 (2018), no. 11, 1850083, 13 pp.

 

[2] Chen Huibin, Chen Zhiqi and Wolf Joseph A., Geodesic orbit metrics on compact simple Lie groups arising from flag manifolds. C. R. Math. Acad. Sci. Paris 356 (2018), no. 8, 846–851.

 

[3] Zaili Yan, Huibin Chen and Shaoqiang Deng, Classication of Invariant Einstein metrics on certain compact homogeneous spaces. Sci. China Math. Doi: 10.1007/s11425-018-9357-1.

 

[4] Chen Huibin, Chen Zhiqi and Deng Shaoqiang, Compact simple Lie groups admitting left-invariant Einstein metrics that are not geodesic orbit. C. R. Math. Acad. Sci. Paris 356 (2018), no. 1, 81–84.

 

[5] Chen Huibin, Chen Zhiqi and Deng Shaoqiang, Non-naturally reductive Einstein metrics on SO(n). Manuscripta Math. 156 (2018), no. 1-2, 127–136.

 

[6] Chen Huibin, Chen Zhiqi and Deng Shaoqiang, New non-naturally reductive Einstein metrics on exceptional simple Lie groups. J. Geom. Phys. 124 (2018), 268–285.

 

[7] Chen Huibin and Deng Shaoqiang, A class of fermionic Novikov superalgebras which is a class of Novikov superalgebras. Czechoslovak Math. J. 68(143) (2018), no. 4, 1159–1168.

 

 

Contact 

chenhuibin@njnu.edu.cn